I suffer from hyperlipidemia & familial high cholesterol, it is imperative I take my meds, @Lipitor and Zetia. My muscle pain and weakness is debilitating. I was tested for the muscle and tissue breakdown and was negative yet I suffer from the soreness. I needed authorization for refill which took a week and another week bc the pharmacy failed to order my meds. In that week being off the meds, no more pain. I then tried all the natural supplements, same story...sore. No matter my diet, I… read more
I find I am always tired and have tummy problems. Also low energy. My meds have been switched around several times, the only thing that has been constant is the warifin. When I back off of it against my doctors wishes I find i eel better.
I am going to start taking Pralulent injections this week and hoping that they work as I cant take Statins.
I have been taking statins for four years without any seemingly big side effects. However, in the last six months, I have developed severe pain in my hips and legs, enough that I cannot sleep without pain medication. Can it be the statins?
I have been diagnosed with a lipid disorder....All me produced cholesterol in addition to what is in food is re absorbed into my blood and not used.....hence continued blockages. I have lost 30# walk and quit smoking and still cannot seem to drop my LDL. I am on my 4th statin as they are trying to find one I can tolerate. I am starting a new med today called Zetia. I have a nuclear stress test monday as I am AGAIN symptomatic. I had a widowmaker Dec 2015 and have 3 stents.....Any info heart… read more
Since my quadruple bypass and Maze procedure I can’t fall asleep. I just lay in the bed for hours. Anyone else with this problem?
One of the major side effects of statin drugs is muscle weakness. The heart is a muscle. How can these drugs possibly be good for heart disease patients? Or anyone for that matter?